advertisement
Question
Posted by: concerned | 2004/11/15

Bladder infection before periods

Every week before my periods I get a burny and itchy feeling. It burns mostly when i go to the toilet and when i wash myself in the bath. i do use Nordette and am not having any sex.
i would like to know if it this is caused by the pill or is there something i can do about it. This has been about the 4th month and i have been on the pill for a year and a half.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may be getting recurrent thrush. This commonly occurs just before a period. Have a look at the archives for ways of preventing recurrent thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement